Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 150, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 21, 2007, 4:55 PM EDT for Wyandot County, Ohio. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2007, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 21, 2007, 5:14 PM EDT
- In force
- 19 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Wyandot County, OH
The radar
The Cleveland radar (KCLE), 131 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2340 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 212054
SVRCLE
OHC175-212130-
/O.NEW.KCLE.SV.W.0150.070621T2055Z-070621T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
455 PM EDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 530 PM EDT
* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR UPPER SANDUSKY...
AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEVADA AND HARPSTER.
LAT...LON 4097 8322 4095 8318 4095 8318 4089 8311
4070 8311 4070 8324 4085 8337 4086 8340
4087 8340
$$
KUBINA1 follow-up statement
000
WWUS51 KCLE 212114
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT THU JUN 21 2007
OHC175-212123-
/O.CAN.KCLE.SV.W.0150.000000T0000Z-070621T2130Z/
WYANDOT OH-
513 PM EDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR WYANDOT COUNTY IS CANCELLED...
PEA SIZE HAIL AND HEAVY RAINS WERE REPORTED AT NEVADA AROUND 507 PM.
LAT...LON 4097 8322 4095 8318 4095 8318 4089 8311
4070 8311 4070 8324 4085 8337 4086 8340
4087 8340
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:22 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 21, 3:22 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT THU JUN 21 2007 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING AND USHER IN COOLER AIR DURING THE DAY ON FRIDAY. HIGH PRESSURE WILL SETTLE IN TO OUR SOUTHEAST THIS WEEKEND AND ALLOW FOR MUCH WARMER AIR TO RETURN TO OHIO AND PENNSYLVANIA BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CURRENTLY WATCHING A WEAK COLD FRONT JUST TO THE NORTH OF THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED JUST AHEAD OF THE FRONT BUT FAST MOVING NATURE OF THE FRONT SHOULD ALLOW THESE STORMS TO BE SOUTH OF THE FORECAST AREA BY EARLY EVENING. WILL KEEP THE FORECAST DRY FOR TONIGHT BUT INCLUDE A BRIEF MENTION FOR LATE THIS AFTERNOON FOR MAINLY EASTERN OHIO. DRIER AIR WILL WORK IN FROM MICHIGAN OVERNIGHT WITH LOWS IN THE LOW TO MID 50S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... SOME MODEL DISCREPANCIES CONTINUE TO MAKE THEMSELVES PRESENT WITH TODAYS RUNS. BOTH THE NAM AND THE GFS CONTINUE TO INDICATE HIGH PRESSURE MOVING IN FROM THE NORTH DURING THE DAY ON FRIDAY BUT THE GFS IS STRONGER WITH THE HIGH THAN THE NAM. THE NAM BRINGS IN SOME SCATTERED SHOWERS JUST TO THE SOUTHWEST OF THE FORECAST AREA FRIDAY AND SATURDAY WHILE THE GFS PUSHES DRY AIR ALL THE WAY TO CENTRAL INDIANA. HESITANT TO GO COMPLETELY DRY PER THE GFS SOLUTION BUT HAVE TRENDED THE FORECAST TOWARD A DRIER SOLUTION BY GOING WITH SLIGHT CHANCES ON SATURDAY ONLY ACROSS THE FAR WESTERN COUNTIES. EVEN THOUGH THE NAM SHOWS LIGHT PRECIP...IT DOES CONFINE IT TO THE FAR SOUTHWESTERN COUNTIES. TEMPERATURES FRIDAY AND SATURDAY SHOULD RUN RIGHT AROUND NORMAL...COOLER THAN NORMAL AT NIGHT. && .LONG TERM /SUNDAY THROUGH THURSDAY/... EXTENDED PORTION OF THE FORECAST WILL FEATURE A GENERAL WARMING TREND AS HIGH PRESSURE SETS UP TO THE SOUTHEAST OF THE FORECAST AREA. ZONAL FLOW AND WEAK RIDGING ALOFT WILL SUPPORT FAIR WEATHER THROUGH THE MIDDLE OF NEXT WEEK...PREVIOUS MODEL SOLUTIONS INDICATED A FRONT MAY TRY TO DROP SOUTHWARD ACROSS THE AREA SUNDAY NIGHT/MONDAY MORNING BUT THIS HAS SINCE BEEN REPLACED WITH A HIGH TO OUR SOUTH WHICH LOOKS MORE REALISTIC. STILL SOME VARYING SOLUTIONS BETWEEN THE EURO GFS AND CMC MODELS BUT OVERALL CONSENSUS SEEMS TO POINT TOWARD A DRY START TO NEXT WEEK. LOOKS LIKE A COLD FRONT WILL TRY AND DROP SOUTHWARD OUT OF LOWER MICHIGAN ON WEDNESDAY BUT THERE IS SOME QUESTION ABOUT HOW MUCH MOISTURE WILL BE AVAILABLE AHEAD OF THE FRONT AND WILL RETAIN SLIGHT CHANCE POPS INSTEAD OF COMING UP INTO THE CHANCE CATEGORY. HIGH PRESSURE WORKS IN FROM THE NORTH BEHIND THE FRONT...USHERING IN ADDITIONAL DRY AIR FOR THE END OF NEXT WEEK. OVERALL TEMPS WILL BE ON THE WARM/HOT SIDE...WITH LOWS AND HIGHS THROUGH THE EXTENDED CONSISTENTLY 5 TO 10 DEGREES ABOVE NORMAL. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... INSTABILITY HAS POOLED ALONG AN AHEAD OF A WEAK COLD FRONT THAT EXTENDS FROM NEAR LAKE ERIE ALONG THE SOUTHERN MICHIGAN BORDER. CAPE HAS INCREASED TO 1500 TO 2000 J/KG WITH 0-6 KM SHEAR FROM 45 TO 50 KNOTS. THUNDERSTORMS SHOULD CONTINUE TO DEVELOP WITH SOME HAIL AND WINDS GUSTS TO 50 KNOTS POSSIBLE ALONG THE ERIE LAKESHORE FROM CLEVELAND WEST TO TOLEDO. THIS ACTIVITY IS RACING SOUTHEAST NEAR 45 KNOTS AND MAY AFFECT THE MFD AND CAK AIRPORTS. CLEARING SHOULD RAPIDLY SPREAD INTO THE REGION AFTER 20-22 UTC. VFR CONDITIONS AREA EXPECTED TONIGHT AND FRIDAY. HIGH PRESSURE TO SPREAD ACROSS THE GREAT LAKES AND E CANADA THROUGH THE WEEKEND AND VFR CONDITIONS SHOULD CONTINUE. RIDGE SHOULD STRENGTHEN AT SURFACE AND ALOFT BY MONDAY AND DRY WEATHER EXPECTED ERLY NEXT WEEK ALTHOUGH SOME DAYBREAK HAZE. && .MARINE... CDFNT MOVG ACRS LERI WL MOV INTO SRN OH AND RMN STNRY THERE NEXT FEW DAYS. RDG OF HI PRES OVR UPR LAKES WL MOV OVER LERI BY FRI AND RMN THERE THRU SUN THEN MOV INTO THE SE WHILE LEAVING A RIDGE XTDG BACK N INTO LERI THRU TUE. W WNDS MNLY FM 15 TO 20 KT WL QUICKLY BCM NW EARLY TNGT THEN DMNSH SOME ON FRI AS THE HI BLDS INTO THE LAKE. WNDS SHUD RMN LGT INTO MON WHEN A SOMEWHAT INCREASED SWLY FLOW WL DVLP AND CONT THRU TUE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LEZ142>149. && SYNOPSIS...LEINS NEAR TERM...LEINS SHORT TERM...LEINS LONG TERM...LEINS AVIATION...REL MARINE...ADAMS
Hazardous weather outlook, Jun 21, 5:58 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 558 AM EDT THU JUN 21 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-221100- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 558 AM EDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE THREAT FOR RIP CURRENTS ALONG THE SHORE OF LAKE ERIE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
In the hours before
Special weather statement, Jun 21, 1:21 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 121 PM EDT THU JUN 21 2007 PAZ003-211745- CRAWFORD PA- 121 PM EDT THU JUN 21 2007 NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH SMALL HAIL NEAR MEADVILLE MOVING SOUTHEAST AT 30 MPH. GUSTY WINDS LESS THAN 50 MPH AND SMALL HAIL LESS THAN THREE QUARTERS OF AN INCH IN DIAMETER IS POSSIBLE WITH THIS STORM AS IT MOVES SOUTHEAST. LOCATIONS IMPACTED BY THIS STORM INCLUDE COCHRANTON... AND GUYS MILLS. IF YOU ARE OUTSIDE...TAKE SHELTER UNTIL THIS STORM PASSES. ASTIFAN
Special weather statement, Jun 21, 2:06 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 206 PM EDT THU JUN 21 2007 OHZ033-211830- MAHONING OH- 206 PM EDT THU JUN 21 2007 AT 206 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL 5 MILES SOUTHEAST OF BOARDMAN MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW MIDDLETOWN AND INTERSTATE 76 BETWEEN INTERSTATE 80 AND THE PENNSYLVANIA BORDER. IF YOU ARE OUTSIDE... TAKE SHELTER UNTIL THIS STORM PASSES.
Local storm report, Jun 21, 3:40 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 3 W TOLEDO 41.66N 83.64W
06/21/2007 LUCAS OH TRAINED SPOTTER
NUMEROUS LARGE BRANCHES DOWN WEST OF TOLEDO
0150 PM HAIL NORTH CANTON 40.87N 81.40W
06/21/2007 E1.00 INCH STARK OH TRAINED SPOTTER
0242 PM HAIL 9 W MEDINA 41.14N 82.04W
06/21/2007 E1.00 INCH MEDINA OH TRAINED SPOTTER
NEAR LITCHFIELD
&&
LEINSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:04 PM EDT | Marine Weather Statement | CLE | 86 min | |
| Jun 21, 1:25 PM EDT | Special Marine Warning | CLE | 95 min | |
| Jun 21, 1:33 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 42 min |
| Jun 21, 2:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 43 min |
| Jun 21, 2:29 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 26 min |
| Jun 21, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 54 min |
| Jun 21, 3:05 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 55 min |
| Jun 21, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jun 21, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.